# SDR ASAA2016113018936

- Difficulty date: November 30, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 32,067 hours, 9,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261058
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 140EF GOUGED, AND SCRATCHED.  ACFT GROUNDED.  FOUND OUT OF LIMITS IAW SRM 53-00-53.   FABRICATED A NEW FLOOR PANEL IAW DWG 453A2610 REV C.
